# SDR UALA2010100803743

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 64,294 hours, 23,674 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING HATCH LIGHT ASSY ROW 15 AND 16 SEATS ABC EMERGENCY LIGHT INOP.   CLEANED THE ELECTRICAL CONNECTORS & OPS CHECKED THE OVERWING LIGHT ASSY AT ROW 15 AND 16 ABC. OPS CHECKED GOOD.
